# SDR ASOA2015050612752

- Difficulty date: April 10, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,651 hours, 12,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL CRACKED UNDER ADG HYD PUMP.  COMPLIED WITH EC TC REO 670-53-11-509 AND GRO 670-53-11-509, REV B, DATED 1/28/14.
